Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 891564, 6 pages
Research Article

On a Higher-Order Difference Equation

1Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, Belgrade 11120, Serbia
2College of Computer Science, Chongqing University, Chongqing 400044, China

Received 20 May 2010; Accepted 23 June 2010

Academic Editor: Leonid Berezansky

Copyright © 2010 Bratislav D. Iričanin and Wanping Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Julius Fergy T. Rabago, “Effective methods on determining the periodicity and form of solutions of some systems of non-linear difference equations,” International Journal of Dynamical Systems and Differential Equations, vol. 7, no. 2, pp. 112–135, 2017. View at Publisher · View at Google Scholar
  • Julius Fergy T. Rabago, “On an Open Question Concerning Product-Type Difference Equations,” Iranian Journal of Science and Technology, Transaction A: Science, vol. 42, no. 3, pp. 1499–1503, 2018. View at Publisher · View at Google Scholar